It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-18-2001, 09:08 PM   #1
Senior Member
 
Join Date: Jan 2001
Location: Brooklyn, NY
Posts: 190
ArtfulD HB UserArtfulD HB User
To SK in CAN

Original post by SK in CAN was place in Our Stories thread:

<BLOCKQUOTE><font size="1" face="Verdana, Arial">quote:</font><HR>I was diagnosed with Hasymoto Thyroiditis when I was 11 years old, I'm now 31. I don't see my doctor very often, and after reading some of your stories, i have a few questions i hope someone can answer. I've had sever sharp pains in both sholders for years. I've had exrays done, and gone to a specialist, no results. Does this have anything to do with the thyroid? Also, recently, someone mentioned that they thought my eyes were getting bigger. In someone's post here, they said there eyes buldged and then it went away after some medication was given. Is it possible, do you think that mine would go away as well? <HR></BLOCKQUOTE>

 
Old 12-18-2001, 09:11 PM   #2
Senior Member
 
Join Date: Jan 2001
Location: Brooklyn, NY
Posts: 190
ArtfulD HB UserArtfulD HB User
Re: To SK in CAN

Welcome SK in CAN. I re-posted your message as a new thread so it would be seen by more people. The Stories thread is really for our histories, not general questions, but no worries.

I'm not sure if the sharp stabbing pains you're experiencing have to do with thyroid. I've always thought it was a normal occurrence. Anyone out there find it unusual to have occasional muscle spasms like this?

In answer to your second question, bulging eyes are one of the potential symptoms of Grave's Disease (hyperthyroidism). People with this condition are typically treated with something to slow their thyroid production to a more normal level. Have you had recent blood tests? If so, what was tested and what were your results (and the listed normal ranges). Hashi's patients have thyroglobulin antibodies, so your doctor is probably monitoring you to make sure you don't become HYPOthyroid.

Feel free to ask specific questions, and we'll be happy to help.<p>[This message has been edited by ArtfulD (edited 12-18-2001).]

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (742), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!